# SDR AALA20100704DFW02

- Difficulty date: July 3, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 38,618 hours, 5,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 31 CENTER ESCAPE PATH LIGHT INOPERATIVE BOTH SIDES.  REPLACED LAMP FOR BOTH ESCAPE PATH LIGHT FIXTURES ON CENTER ROW.   ALL CHECKS NORMAL.
